# SDR 07FDEA01026

- Difficulty date: March 20, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- Aircraft time: 39,189 hours, 27,373 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/M/G WEB CRACKED AT NR 8 SPOILER MOUNT AFT OF GEAR.  REMOVED AND REPLACED WEB IAW SRM 51-40-2, AND SRM 51-30-2.  REMOVED AND REPLACED EXTERNAL DOUBLER IAW SRM 51-20-1, FIG 7, AND SRM 51-30-2.
